# SDR HNAA2018042700088

- Difficulty date: April 25, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 57,136 hours, 67,832 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Service Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SERVICE DOOR OPEN INDICATION ILLUMINATED SHORTLY AFTER TAKEOFF ROLL WAS INITIATED.  ADJUSTED AND TESTED THE SERVICE DOOR PROXIMITY SENSOR IAW MM 52-70-00, OPS CHECKED GOOD.
